Show simple item record

dc.contributor.authorMagal, Pierre ( )
dc.date.accessioned2020-06-30T22:36:19Z
dc.date.available2020-06-30T22:36:19Z
dc.date.issued2001-10-08
dc.identifier.citationMagal, P. (2001). Compact attractors for time-periodic age-structured population models. Electronic Journal of Differential Equations, 2001(65), pp. 1-35.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11936
dc.description.abstractIn this paper we investigate the existence of compact attractors for time-periodic age-structured models. So doing we investigate the eventual compactness of a class of abstract non-autonomous semiflow (non necessarily periodic). We apply this result to non-autonomous age-structured models. In the time periodic case, we obtain the existence of a periodic family of compact subsets that is invariant by the semiflow, and attract the solutions of the system.en_US
dc.formatText
dc.format.extent35 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectIntegrated semigroupsen_US
dc.subjectNonlinear evolutionary systemen_US
dc.subjectNon-autonomous semiflowen_US
dc.subjectCompact attractorsen_US
dc.subjectPeriodic semiflowen_US
dc.subjectEventual compactnessen_US
dc.titleCompact Attractors for Time-Periodic Age-Structured Population Modelsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record